MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXC121200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/06/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoleak, additionally, the ifu specifies: the safety and effectiveness of the gore® excluder® aaa endoprosthesis have not been evaluated in the following patient populations: revision of previously placed stent grafts.Additional device that may be associated with this report include: pxl161207/(b)(6).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2014, this patient underwent reintervention for a distal type i endoleak and was implanted with gore® excluder® aaa endoprostheses (pxc121200/(b)(6), pxl161207/(b)(6).The patient tolerated the procedure and was discharged from the hospital on (b)(6), 2014.On (b)(6) 2015, follow-up computed tomography angiography determined the maximum diameter of the aortic aneurysm measured 66mm.On (b)(6) 2015, the patient was reported to have a proximal type i endoleak associated with the cook zenith endoprosthesis.On (b)(6) 2016, follow-up computed tomography angiography determined the maximum diameter of the aortic aneurysm measured 80.3mm.On (b)(6) 2016, the patient underwent open repair wherein a partial explant was performed.It was reported that the cook zenith device and the left limb gore® excluder® aaa endoprosthesis were preserved, no additional details were provided.The patient tolerated the procedure.On (b)(6) 2021, the csd reports the patient died, the physician did not know a cause of death for the patient.There were no adverse events for this patient after 2016.
 
Additional Manufacturer Narrative
Additional investigation determined no product problem or deficiency of a gore device caused or contributed to an adverse event/incident for this patient.The initial medwatch and any supplemental report submitted under manufacturer report number 2953161-2025-01240 was submitted in error and is hereby retracted in it's entirety.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22213883
Report Number2953161-2025-01240
Device Sequence Number8602100
Product Code MIH
UDI-Device Identifier00733132609925
UDI-Public(01)00733132609925(17)170831
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/31/2017
Device Catalogue NumberPXC121200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age76 YR
Patient SexMale
Patient Weight101 KG